Alert archive / Oregon / High Surf Warnings in 2016

High Surf Warning 3, NWS Medford, OR

January 16, 2016Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high surf warning at Jan 16, 2016, 3:01 PM PST for Coos County, Curry County, Douglas County, Oregon. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 3:01 PM PST (23:01 UTC)
Expired
Jan 17, 2016, 4:00 AM PST
In force
13 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 329 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
329 m²/s²
0-3 km storm-relative helicity
648 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

861 
WHUS46 KMFR 162301
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
301 PM PST SAT JAN 16 2016

ORZ021-022-170715-
/O.UPG.KMFR.SU.Y.0005.000000T0000Z-160118T1200Z/
/O.NEW.KMFR.SU.W.0003.160116T2301Z-160117T1800Z/
/O.NEW.KMFR.SU.Y.0006.160117T1800Z-160118T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
301 PM PST SAT JAN 16 2016

...HIGH SURF WARNING IN EFFECT UNTIL 10 AM PST SUNDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST SUNDAY. A HIGH SURF
ADVISORY HAS ALSO BEEN ISSUED. THIS HIGH SURF ADVISORY IS IN
EFFECT FROM 10 AM SUNDAY TO 4 AM PST MONDAY. THE HIGH SURF
ADVISORY IS NO LONGER IN EFFECT. 

* WAVES AND SURF...LARGE WESTERLY SWELL WITH SURF HEIGHTS OF NEAR
  30 FEET WILL SLOWLY SUBSIDE TO SURF HEIGHTS OF AROUND 25 FEET
  LATE SUNDAY MORNING. SURF HEIGHTS WILL CONTINUE TO SUBSIDE TO
  BELOW ADVISORY HEIGHTS LATE MONDAY MORNING

* TIMING...PEAKING LATE THIS AFTERNOON AND TONIGHT...THEN
  REMAINING HIGH THROUGH SUNDAY... BEFORE LOWERING EARLY MONDAY
  MORNING.

* IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY CAN 
  EASILY WASH PEOPLE...STUMPS...LOGS...AND VEHICLES OFF OF 
  BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN. 
  EXPECT LARGE WAVE RUN-UPS...AND NEVER TURN YOUR BACK TO THE 
  OCEAN. 

* LOCATIONS...ALL COASTAL AREAS WILL BE IMPACTED BY HIGH SURF 
  CONDITIONS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
SVEN
3 follow-up statements
635 
WHUS46 KMFR 170718
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1118 PM PST SAT JAN 16 2016


ORZ021-022-171800-
/O.CON.KMFR.SU.W.0003.000000T0000Z-160117T1800Z/
/O.CON.KMFR.SU.Y.0006.160117T1800Z-160118T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1118 PM PST SAT JAN 16 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM
PST MONDAY...

* WAVES AND SURF...LARGE WESTERLY SWELL WITH SURF HEIGHTS OF 
  NEAR 30 FEET WILL SLOWLY SUBSIDE TO SURF HEIGHTS OF AROUND 25 
  FEET LATE SUNDAY MORNING. SURF HEIGHTS WILL CONTINUE TO 
  SUBSIDE TO BELOW ADVISORY HEIGHTS LATE MONDAY MORNING 

* TIMING...PEAKING THIS EVENING...THEN REMAINING HIGH THROUGH
  SUNDAY BEFORE LOWERING EARLY MONDAY MORNING.

* IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY CAN 
  EASILY WASH PEOPLE...STUMPS...LOGS...AND VEHICLES OFF OF 
  BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN. 
  EXPECT LARGE WAVE RUN-UPS...AND NEVER TURN YOUR BACK TO THE 
  OCEAN. 

* LOCATIONS...ALL COASTAL AREAS WILL BE IMPACTED BY HIGH SURF 
  CONDITIONS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BTL
534 
WHUS46 KMFR 171010
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
210 AM PST SUN JAN 17 2016


ORZ021-022-172300-
/O.EXT.KMFR.SU.W.0003.000000T0000Z-160117T1200Z/
/O.EXT.KMFR.SU.Y.0006.160117T1200Z-160118T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
210 AM PST SUN JAN 17 2016

...HIGH SURF WARNING NOW IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...
...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WAVES AND SURF...LARGE WESTERLY SWELL WITH SURF HEIGHTS OF NEAR
  23 TO 26 FEET WILL CONTINUE TODAY INTO TONIGHT. HIGH SURF WILL
  LOWER EARLY MONDAY MORNING. ADDITIONAL HIGH SURF IS POSSIBLE
  MONDAY EVENING. 

* TIMING...HIGH SURF WILL PERSIST TODAY AND THIS EVENING...THEN
  GRADUALLY LOWER LATE TONIGHT AND EARLY MONDAY MORNING.

* IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY CAN 
  EASILY WASH PEOPLE...STUMPS...LOGS...AND VEHICLES OFF OF 
  BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN. 
  EXPECT LARGE WAVE RUN-UPS...AND NEVER TURN YOUR BACK TO THE 
  OCEAN. 

* LOCATIONS...ALL COASTAL AREAS WILL BE IMPACTED BY HIGH SURF 
  CONDITIONS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CC
142 
WHUS46 KMFR 171152
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
352 AM PST SUN JAN 17 2016


ORZ021-022-172000-
/O.EXP.KMFR.SU.W.0003.000000T0000Z-160117T1200Z/
/O.CON.KMFR.SU.Y.0006.160117T1200Z-160118T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
352 AM PST SUN JAN 17 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...HIGH SURF WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

* WAVES AND SURF...LARGE WESTERLY SWELL WITH SURF HEIGHTS OF 
  NEAR 23 TO 26 FEET WILL CONTINUE TODAY INTO TONIGHT. HIGH SURF 
  WILL LOWER EARLY MONDAY MORNING. ADDITIONAL HIGH SURF IS 
  POSSIBLE MONDAY EVENING. 

* TIMING...HIGH SURF WILL PERSIST TODAY AND THIS EVENING...THEN 
  GRADUALLY LOWER LATE TONIGHT AND EARLY MONDAY MORNING. 

* IMPACTS...WAVES OF THIS MAGNITUDE ARE VERY POWERFUL. THEY CAN 
  EASILY WASH PEOPLE...STUMPS...LOGS...AND VEHICLES OFF OF 
  BEACHES AND JETTIES. STAY A SAFE DISTANCE FROM THE OCEAN. 
  EXPECT LARGE WAVE RUN-UPS...AND NEVER TURN YOUR BACK TO THE 
  OCEAN. 

* LOCATIONS...ALL COASTAL AREAS WILL BE IMPACTED BY HIGH SURF 
  CONDITIONS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CC

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high surf warning went out at Jan 16, 2:51 PM PST, 10 minutes earlier.

Area forecast discussion, Jan 16, 2:51 PM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
251 PM PST SAT JAN 16 2016

.DISCUSSION...THE UPPER TROUGH THAT BROUGHT SHOWERS AND ISOLATED
THUNDERSTORMS AT THE COAST THIS MORNING HAS MOVED EAST OF THE AREA.
WEAK RIDGING WILL BUILD IN THIS EVENING GIVING US A RELATIVE BREAK
IN PRECIPITATION, BUT WILL BE SHORT LIVED AS ANOTHER STRONG WARM
FRONT WILL APPROACH THE AREA TONIGHT AND BRING ANOTHER ROUND OF
MODERATE TO HEAVY PRECIPITATION AT THE COAST, COASTAL MOUNTAINS AND
WESTERN SIKSYOU COUNTY. SNOW LEVELS ARE EXPECTED TO COME UP AGAIN
LATE TONIGHT WEST OF THE CASCADES AND PEAK OUT NEAR 7500 FEET SUNDAY
MORNING, THEN GRADUALLY DECREASE SUNDAY AFTERNOON. THE COMBINATION
OF HEAVY RAIN AND SNOW MELT IN THE LOWER ELEVATIONS COULD CONTRIBUTE
TO ADDITIONAL RUN OFF INTO CREEKS AND SMALL STREAMS WHICH WILL RISE
POSSIBLY OUT OF THEIR BANKS. SEE FFAMFR FOR MORE DETAILS. RIGHT NOW
NO MAIN STEM FLOODING IS EXPECTED, BUT THIS WILL NEED TO BE
MONITORED CLOSELY. THE MODELS SUGGEST THE HEAVIEST PRECIPITATION
SHOULD BEGIN TO SHIFT SOUTH INTO NORTHERN CAL LATE SUNDAY AFTERNOON
WITH SNOW LEVELS EXPECTED TO LOWER TO AROUND 5500 FEET.

MODERATE TO STRONG WINDS WILL BE THE OTHER IMPACT. MODERATE TO
STRONG WINDS WILL CONTINUE INTO THIS EVENING IN THE SHASTA VALLEY.
WINDS THERE ARE EXPECTED TO DECREASE SOME, BUT ONLY FOR A BRIEF TIME
BEFORE INCREASING AGAIN EARLY SUNDAY. THEREFORE DECIDED TO COMBINE
THE HIGH WIND WARNING FOR THIS AFTERNOON AND SUNDAY INTO ONE
HEADLINE. ALSO 700MB WINDS WILL INCREASE EARLY SUNDAY MORNING EAST
OF THE CASCADES AND PEAKING BETWEEN NEAR 70 MPH SUNDAY AFTERNOON,
THUS HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING AND ALSO ISSUED
WIND ADVISORY. ADDITIONALLY, THE MODELS SUGGEST SOUTHEAST WINDS WILL
INCREASE IN THE ROGUE VALLEY TONIGHT AND COULD APPROACH ADVISORY
CRITERIA EARLY SUNDAY MORNING. WINDS IN THE ROGUE VALLEY SHOULD PEAK
OUT AROUND 4 AM PST SUNDAY, THEN GRADUALLY DECREASING SUNDAY
AFTERNOON. IT'S POSSIBLE THE COVERAGE AREA FOR THE ADVISORY MAY BE
OVERDONE, BUT GIVEN THE TIGHT PRESSURE GRADIENT BETWEEN REDDING AND
MEDFORD AND 850 MB WINDS NEAR 50 KTS AROUND 4 AM PST, THERE IS
CONCERN SOME OF THOSE STRONGER WINDS COULD MIX DOWN NEAR THE
SURFACE. SEE NPWMFR FOR MORE DETAILS ON THE WINDS.

MODERATE TO HEAVY PRECIPITATION WILL DECREASE FROM NORTH TO SOUTH
SUNDAY NIGHT AS A COLD FRONT MOVES THROUGH AND SNOW LEVELS WILL
CONTINUE TO FALL TO AROUND 4500 FEET. THIS SHOULD LIMIT THE AMOUNT
OF ACCUMULATING SNOW FOR THE MOUNTAINS AND EASTSIDE, THEREFORE
DECIDED NOT TO ISSUE ANY WINTER WEATHER HEADLINES. LATER SHIFTS MAY
NEED TO TAKE ANOTHER LOOK AT THIS IF FUTURE MODEL RUNS SHOW A
DIFFERENT SOLUTION.

ANOTHER BREAK IN THE WEATHER IS EXPECTED MONDAY, THEN THE NEXT FRONT
ARRIVES AT THE COAST MONDAY AFTERNOON AND MOVE INLAND MONDAY NIGHT.

OUR NEXT CONCERN COMES ON TUESDAY. THE MODELS HINT AT A SURFACE LOW
DEVELOPING INSIDE OF 130W EARLY TUESDAY MORNING AND MOVING NORTHEAST
OFF THE OREGON COAST DURING THE DAY. THE MODELS DIFFER WITH THE
STRENGTH, TIMING AND TRACK OF THE SURFACE LOW. RIGHT NOW THE NAM, EC
AND CANADIAN SHOW A STRONGER SURFACE LOW WHILE THE GFS IS WEAKER. WE
COULD BE LOOKING AT HIGH WIND EVENT FOR THE MARINE WATERS, COAST AND
POSSIBLY FOR THE INLAND HIGHER TERRAIN. IT'S STILL A FEW DAYS OUT,
SO THERE IS A CHANCE THE MODELS WILL COME INTO BETTER AGREEMENT.
-PETRUCELLI

.LONG TERM...WEDNESDAY THROUGH SATURDAY...THE PARADE OF PACIFIC
SYSTEMS CONTINUES THROUGH THE EXTENDED. THERE MAY BE A BREAK IN THE
ACTION EARLY WEDNESDAY, BUT ANOTHER ATMOSPHERIC RIVER (AR) WILL EDGE
INTO THE COAST BY THE END OF THE DAY AND REMAIN IN PLACE THROUGH THE
REMAINDER OF THE WEEK. RAINFALL FROM THIS MOISTURE PLUME WILL AFFECT
MOSTLY THE WEST SIDE AND ESPECIALLY THE SOUTH COAST AND NORTHWEST
CALIFORNIA WITH HEAVY RAIN, BUT ALL AREAS MAY GET PRECIPITATION
DEPENDING ON WHAT DISTURBANCES ULTIMATELY ARRIVE THROUGH THE
SOUTHWEST FLOW. THE KICKER SYSTEM THAT FINALLY DISLODGES THE AR IS
EXPECTED LATE FRIDAY. WHILE THIS FINALLY TURNS THE FLOW BACK TO THE
WEST, THERE WILL LIKELY BE PLENTY OF MOISTURE LEFT TO PRODUCE
PRECIPITATION OVER OUR AREA ALL WEEKEND AS WELL. SNOW LEVELS LOOK
FAIRLY HIGH MID WEEK AS THEY USUALLY ARE WITH ARS, BUT BY FRIDAY AND
THROUGH THE WEEKEND, THEY WILL LOWER WITH ANOTHER GOOD DUMP OF SNOW
LIKELY IN THE MOUNTAINS. -WRIGHT

&&

.AVIATION...FOR THE 16/18Z TAF CYCLE...A STRONG UPPER SHORTWAVE IS
MOVING THROUGH THE AREA THIS MORNING BRINGING MODERATE TO HEAVY
SHOWERS AND A FEW THUNDERSTORMS, SOME OF WHICH MAY PRODUCE SMALL
HAIL. EXPECT WIDESPREAD MVFR CONDITIONS AT ALL WEST SIDE TERMINALS
THIS MORNING WITH A PERIOD OF IFR CIGS/VIS POSSIBLE AS THE MAIN BAND
OF SHOWERS/STORMS MOVES THROUGH. THUNDERSTORMS ARE EXPECTED TO
DIMINISH AS THIS SYSTEM MOVES EAST OF THE CASCADES THIS AFTERNOON,
BUT IT WILL STILL BRING THE POTENTIAL FOR MODERATE SHOWERS TO KLMT.
ALL OF THIS WILL DIMINISH BY LATE AFTERNOON WITH MVFR TO VFR
CONDITIONS THIS EVENING. ANOTHER FRONT WILL APPROACH LATE TONIGHT
WITH LOW LEVEL WIND SHEAR DEVELOPING OVER WEST SIDE TERMINALS EARLY
SUNDAY MORNING AND RAIN ARRIVES THEREAFTER. -WRIGHT

&&

.MARINE...UPDATED 350 AM PST SATURDAY 15 JAN 2016...SOUTH GALES
AND VERY STEEP WIND DRIVEN SEAS WILL CONTINUE THIS MORNING THEN
WINDS WILL BRIEFLY LOWER THIS AFTERNOON AND EVENING. ANOTHER
PERIOD OF GALE FORCE WINDS IS EXPECTED LATE THIS EVENING THROUGH
SUNDAY MORNING. VERY STEEP SEAS TODAY WILL BECOME SWELL DOMINATED
LATE THIS MORNING AND THIS AFTERNOON AS LARGE AND LONG PERIOD WEST
SWELL RAPIDLY BUILDS INTO THE WATERS. LARGE WEST SWELL WILL
PERSIST TONIGHT INTO SUNDAY AND COMBINE WITH VERY STEEP WIND WAVES
TO BRING CHAOTIC AND HAZARDOUS SEAS TO THE WATERS. LARGE AND VERY
STEEP SEAS WILL GRADUALLY LOWER LATE SUNDAY NIGHT. ADDITIONAL
STRONG FRONTS ARE EXPECTED THROUGH LATE NEXT WEEK...RESULTING IN
PERIODS OF STRONG SOUTH WINDS AND VERY STEEP SEAS. /CC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR ORZ030-031.
     HIGH WIND WARNING FROM 4 AM TO 10 PM PST SUNDAY FOR ORZ030-031.
     FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
     ORZ022-024.
     HIGH SURF WARNING UNTIL 10 AM PST SUNDAY FOR ORZ021-022.
     HIGH SURF ADVISORY FROM 10 AM SUNDAY TO 4 AM PST MONDAY FOR
     ORZ021-022.
     WIND ADVISORY FROM 1 AM TO 4 PM PST SUNDAY FOR ORZ026.
     WIND ADVISORY FROM 4 AM TO 10 PM PST SUNDAY FOR ORZ029.

CA...HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ085.
     HIGH WIND WARNING FROM 4 AM TO 10 PM PST SUNDAY FOR CAZ085.
     FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
     CAZ080-082.
     WIND ADVISORY FROM 4 AM TO 10 PM PST SUNDAY FOR CAZ084.
     HIGH WIND WARNING UNTIL 10 PM PST SUNDAY FOR CAZ081.

PACIFIC COASTAL WATERS...GALE WARNING UNTIL 10 AM PST SUNDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST MONDAY FOR PZZ350-356.
     HAZARDOUS SEAS WARNING FROM 10 AM SUNDAY TO 4 AM PST MONDAY FOR
     PZZ370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 4:15 AM PSTFlood WatchMFRCurry, Josephine34 hr
Jan 16, 8:15 AM PSTSpecial Marine WarningMFR60 min
Jan 16, 9:15 AM PSTSpecial Marine WarningMFR45 min
Jan 16, 1:30 PM PSTHigh Wind WarningMFRKlamath, Lake28 hr
Jan 16, 1:30 PM PSTWind AdvisoryMFRJackson, Klamath, Lake33 hr
Jan 16, 3:01 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas37 hr

Nearby

High Surf Warnings in Oregon, 2016Every high surf warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.